Table of Contents
Journal of Computational Methods in Physics
Volume 2013, Article ID 172906, 17 pages
http://dx.doi.org/10.1155/2013/172906
Research Article

Passivity Analysis of Markovian Jumping Neural Networks with Leakage Time-Varying Delays

1Department of Mathematics, Kovai Kalaimagal College of Arts and Science, Coimbatore, Tamil Nadu 641 109, India
2Department of Mathematics, Avinashilingam Deemed University for Women, Coimbatore, Tamil Nadu 641 043, India

Received 30 March 2013; Accepted 17 June 2013

Academic Editor: Ali Cemal Benim

Copyright © 2013 N. Mala and A. R. Sudamani Ramaswamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Mala and A. R. Sudamani Ramaswamy, “Passivity Analysis of Markovian Jumping Neural Networks with Leakage Time-Varying Delays,” Journal of Computational Methods in Physics, vol. 2013, Article ID 172906, 17 pages, 2013. https://doi.org/10.1155/2013/172906.